# SDR DALA2016020400842

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 845-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN FWD LOWER CORNER IN BS 845, 946, 984 AND 1231 RT SIDE AT CABIN PASSENGER RING PANS ON BS 845, 946 AND 984 WERE REPAIRED IAW SRM 53-05, FIG 122 AND ON RING PAN BS Y=1231.
